Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 35, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at May 10, 2018, 6:16 PM EDT for Franklin County, Vance County, North Carolina. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2018, 6:16 PM EDT (22:16 UTC)
- Expired
- May 10, 2018, 7:00 PM EDT
- In force
- 44 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Franklin County, NC, Vance County, NC
The radar
The Raleigh/Durham radar (KRAX), 63 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 6:49 PM EDT | TSTM WND DMG | Louisburg, NC | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM LOUISBURG. CORRECTS PREVIOUS TSTM WND DMG REPORT FROM LOUISBURG. THUNDERSTORM WINDS DOWNED NUMEROUS TREES WITHIN THE COMMUNITY OF LOUSIBURG, NC. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 4:23 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.3 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1686 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
064
WUUS52 KRAH 102216
SVRRAH
NCC069-181-102300-
/O.NEW.KRAH.SV.W.0035.180510T2216Z-180510T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
616 PM EDT THU MAY 10 2018
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Southern Vance County in central North Carolina...
Franklin County in central North Carolina...
* Until 700 PM EDT
* At 615 PM EDT, a severe thunderstorm was located near Franklinton,
or near Louisburg, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Louisburg, Franklinton, Kittrell, Centerville and Ingleside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.
LAT...LON 3625 7819 3626 7817 3624 7816 3625 7813
3621 7811 3621 7805 3620 7801 3601 7814
3606 7845 3610 7853 3620 7849 3623 7842
3625 7832 3627 7831
TIME...MOT...LOC 2215Z 275DEG 28KT 3615 7840
HAIL...1.00IN
WIND...60MPH
$$
JJM2 follow-up statements
372
WWUS52 KRAH 102228
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
628 PM EDT THU MAY 10 2018
NCC069-181-102300-
/O.CON.KRAH.SV.W.0035.000000T0000Z-180510T2300Z/
Vance NC-Franklin NC-
628 PM EDT THU MAY 10 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHERN VANCE AND FRANKLIN COUNTIES...
At 628 PM EDT, a severe thunderstorm was located near Louisburg,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Louisburg, Franklinton, Kittrell, Centerville and Ingleside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3625 7819 3626 7817 3624 7816 3625 7813
3621 7811 3621 7805 3620 7801 3601 7814
3606 7845 3610 7853 3620 7849 3623 7842
3625 7832 3627 7831
TIME...MOT...LOC 2228Z 275DEG 28KT 3614 7827
HAIL...1.00IN
WIND...60MPH
$$
JJM212
WWUS52 KRAH 102255
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
655 PM EDT THU MAY 10 2018
NCC069-181-102305-
/O.EXP.KRAH.SV.W.0035.000000T0000Z-180510T2300Z/
Vance NC-Franklin NC-
655 PM EDT THU MAY 10 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN VANCE AND FRANKLIN
COUNTIES WILL EXPIRE AT 700 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
and heavy rain are still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.
LAT...LON 3625 7819 3626 7817 3624 7816 3625 7813
3621 7811 3621 7805 3620 7801 3601 7814
3606 7845 3610 7853 3620 7849 3623 7842
3625 7832 3627 7831
TIME...MOT...LOC 2255Z 275DEG 28KT 3612 7803
$$
JJMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 2:45 PM EDT, 3 hours 31 minutes earlier.
Area forecast discussion, May 10, 2:45 PM EDT, 3 hours 31 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 245 PM EDT Thu May 10 2018 .SYNOPSIS... A weak cold front will move southeastward through the area tonight, before dissipating on Friday. Bermuda high pressure will build in from the east over the weekend. && .NEAR TERM /THROUGH TONIGHT/... As of 245 PM Thursday... Little change from previous discussion. Leading edge of shortwave trough and associated convection is starting to come into and across the central and southern Appalachians. Satellite trends across the region show cloud tops expanding and cooling east of the mtns. Expect convective rain chances to increase late this afternoon and into the evening as these advance east across the area, with the strongest cells capable of producing hail and damaging thunderstorm wind gusts. Previous discussion... A shortwave across the eastern Great Lakes this morning will become increasing sheared as it progresses eastward into New England and the Northeast US today. Central NC will find itself on the southern periphery of this wave with attendant weak surface trough/front crossing the area late this afternoon and evening. Well removed from the better upper dynamics/forcing and shear that will move through the NE US this afternoon and evening, forcing across central NC will be rather weak, limited to mainly weak near sfc convergence, as the surface trough crosses the area. However, strong daytime heating, featuring afternoon temps in the mid 80s, will result in steep low-level lapse rates. These steep low- level rates when coupled with with BL dewpoints in the lower 60s, will fuel moderate instability of 1500-2000 J/Kg that extends well into the mixed phased region. Despite the deep westerly flow in place, majority of the CAMS indicate a fairly congealed multi-cell line segment crossing the area between 18z to 03z. Given 20 to 25 kts of deep layer shear, some of the strongest updrafts will have the potential to produce severe weather, including, hail and damaging wind gusts. Plans with the late morning update is to increase to pops to likely this afternoon through this evening. In the wake of the convection, expect skies to clear late evening/overnight with the potential for patchy late, especially in areas where the heaviest rain occurs. Lows Friday morning 60-65. && .SHORT TERM /FRIDAY AND FRIDAY NIGHT/... As of 1250 PM Thursday... Central NC will be in a transitory weather pattern on Friday as the front moves east of the area and surface high pressure begins to build over the Atlantic. To the west, some shortwave energy over the mountains may trigger some afternoon showers and thunderstorms, but they are expected to stay confined to the west, leaving central NC dry and warm as winds keep a westerly component for much of the day before backing to southwesterly by evening. Expect the most cloud cover to be in the northwest with sunnier skies to the east. Highs will rise into the upper 80s to low 90s with highest temps in the southwest Piedmont and Sandhills. Lows on Friday night in the low to mid 60s. && .LONG TERM /SATURDAY THROUGH THURSDAY/... As of 1250 PM Thursday... No big changes for the weekend forecast as the Bermuda high will dominate the weather pattern bringing southwesterly flow to central NC and with it, an increase in temperature. While moisture will increase somewhat, the bulk of the wetter airmass will remain confined across south Florida and the eastern Gulf of Mexico. Expect plenty of sunshine but be aware of a chance of an isolated or scattered shower or thunderstorm during the afternoon hours. Highs in the low 90s each day with overnight lows very mild in the upper 60s. Despite highs in the 90s, afternoon dewpoints will top out in the low to mid 60s. Therefore these won't be overly oppressive days as far as humidity is concerned, but considering we are likely to see the warmest temps of the year so far, it will certainly feel more hot and humid then we are used to. The real forecast changes come early next week as the frontal system that was supposed to be dropping south into the area, will be held up north of the area and both models now indicating a possibility that this feature will never make it into NC, or maybe just into the very northern reaches of the forecast area. At the same time, moisture from the south is not scheduled to arrive until midweek. This significantly dries out the forecast for Monday and Tuesday. Again, there remains the possibility for afternoon convection across the north these days but southern portions of the forecast area should remain dry. No real change to temperatures from the weekend, especially on Monday with perhaps some lowering of temps for Tuesday as clouds encroach from the north. By Wednesday, a much wetter pattern will emerge as a low pressure system over the Gulf of Mexico will move northward, bringing a large amount of moisture with it. Therefore expect rain chances to increase significantly for Wednesday and beyond as this feature is expected to continue to keep conditions wet through the end of next week and possibly beyond as a reinforcing low emerges out of the Gulf of Mexico late next week. Cooler temps with significant cloud cover, lower 80s will be the likely highs with continued upper 60s at night. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... As of 145 PM Thursday... A weak shortwave and attendant surface front/trough will move NW to SE across the area this afternoon and evening. A broken line of showers and thunderstorms will accompany the front. A brief period of sub-VFR conditions is possible with the stronger storms. Storms are expected to exit eastern areas aoa 03z, with skies clearing out overnight. Due to the clear skies and light winds, patchy fog could develop in areas that receive heavy rainfall. Any fog that develops, will quickly dissipate Friday after sunrise Friday with VFR conditions expected on Friday. The exception will be across the far NW Piedmont where an upper level disturbance crossing the mtns could produce an isolated/scattered showers/tstms. Aside from early morning fog each day, VFR parameters are expected through Monday. Rain chances are expected to increase late Tuesday and into Wednesday as an upper level low over the eastern Gulf of Mexico moves north into the SE US states. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...KCP NEAR TERM...CBL SHORT TERM...Ellis LONG TERM...Ellis AVIATION...CBL
Hazardous weather outlook, May 10, 4:32 PM EDT, 1 hour 44 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 432 PM EDT Thu May 10 2018 NCZ007>011-022>028-038>043-073>077-083-084-112045- Person-Granville-Vance-Warren-Halifax-Guilford-Alamance-Orange- Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Anson-Richmond- 432 PM EDT Thu May 10 2018 ...SEVERE THUNDERSTORM WATCH 80 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ078-085-086-088-089-112045- Wayne-Scotland-Hoke-Cumberland-Sampson- 432 PM EDT Thu May 10 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ021-112045- Forsyth- 432 PM EDT Thu May 10 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. An isolated strong to severe storm is possible through this evening. Damaging thunderstorm wind gust and hail are the main severe threats. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, May 10, 5:32 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
532 PM EDT THU MAY 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL BAHAMA 36.17N 78.88W
05/10/2018 E1.75 INCH DURHAM NC 911 CALL CENTER
GOLF BALL SIZE HAIL REPORTED AT STAGVILLE
AND BAHAMA ROAD.
&&Local storm report, May 10, 5:50 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
550 PM EDT THU MAY 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM TSTM WND DMG 3 NW STOVALL 36.48N 78.60W
05/10/2018 GRANVILLE NC 911 CALL CENTER
TWO TREES BLOWN DOWN ALONG GRASSY CREEK ROAD
NEAR THE BULLOCK COMMUNITY.
&&Special weather statement, May 10, 5:50 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Raleigh NC
550 PM EDT THU MAY 10 2018
NCZ023>025-102245-
Durham NC-Alamance NC-Orange NC-
550 PM EDT THU MAY 10 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ALAMANCE...ORANGE
AND NORTHERN DURHAM COUNTIES UNTIL 645 PM EDT...
At 550 PM EDT, Doppler radar was tracking a strong thunderstorm near
Prospect Hill, moving east at 35 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Durham, Burlington, Graham, Hillsborough, Mebane, Rougemont, Haw
River, Swepsonville, Carr and Efland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.
LAT...LON 3624 7880 3609 7881 3609 7879 3607 7878
3607 7875 3603 7875 3602 7941 3617 7941
3624 7926
TIME...MOT...LOC 2150Z 262DEG 29KT 3616 7918
JJMSpecial weather statement, May 10, 5:56 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Raleigh NC
556 PM EDT THU MAY 10 2018
NCZ008-009-026-102300-
Franklin NC-Vance NC-Granville NC-
556 PM EDT THU MAY 10 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN VANCE...SOUTHEASTERN
GRANVILLE AND FRANKLIN COUNTIES UNTIL 700 PM EDT...
At 555 PM EDT, Doppler radar was tracking a strong thunderstorm near
Creedmoor, moving east at 25 mph.
Dime size hail and wind gusts up to 45 mph will be possible with
this storm.
Locations impacted include...
Creedmoor, Louisburg, Franklinton, Kittrell, Centerville and
Ingleside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
45 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
&&
A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.
LAT...LON 3625 7819 3626 7817 3624 7816 3625 7814
3621 7811 3621 7803 3600 7829 3607 7867
3614 7869 3625 7859 3627 7831
TIME...MOT...LOC 2155Z 267DEG 21KT 3614 7860
26Special weather statement, May 10, 6:00 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Raleigh NC
600 PM EDT THU MAY 10 2018
NCZ038-102245-
Davidson NC-
600 PM EDT THU MAY 10 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DAVIDSON COUNTY UNTIL
645 PM EDT...
At 600 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 6 miles south of Bermuda
Run to near Cleveland. Movement was east at 35 mph.
Half inch hail and wind gusts up to 45 mph will be possible with
these storms.
Locations impacted include...
High Point, Lexington, Thomasville, Linwood, Arcadia, Gordontown,
High Rock Boat Dock Marina, Welcome, Nc Wildlife Access Boat Launch
and High Rock Lake Marina & Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
45 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
&&
A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.
LAT...LON 3584 8039 3587 8039 3588 8042 3589 8037
3596 8038 3597 8039 3600 8032 3600 8022
3603 8021 3601 8004 3581 8005 3567 8010
3563 8027 3568 8033 3572 8033 3574 8046
3577 8045 3579 8048 3581 8047 3583 8048
TIME...MOT...LOC 2200Z 257DEG 30KT 3590 8041 3566 8062
26Local storm report, May 10, 6:13 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
613 PM EDT THU MAY 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM TSTM WND DMG 4 E STOVALL 36.45N 78.49W
05/10/2018 VANCE NC 911 CALL CENTER
MULTIPLE TREES DOWN ON HICKSBORO ROAD.
&&
JFDThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 3:34 PM EDT | Special Weather Statement | RAH | Forsyth | 56 min |
| May 10, 4:15 PM EDT | Special Weather Statement | RAH | Orange | 15 min |
| May 10, 4:27 PM EDT | Special Weather Statement | RAH | Orange | 33 min |
| May 10, 4:31 PM EDT | Special Weather Statement | RAH | Guilford | 59 min |
| May 10, 4:46 PM EDT | Special Weather Statement | RAH | Forsyth | 44 min |
| May 10, 4:54 PM EDT | Special Weather Statement | RAH | Granville, Person, Vance | 51 min |
| May 10, 5:00 PM EDT | Special Weather Statement | RAH | Alamance | 45 min |
| May 10, 5:05 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville, Orange, Person | 55 min |
| May 10, 5:18 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Person, Vance | 42 min |
| May 10, 5:43 PM EDT | Severe Thunderstorm Warning | RAH | Vance, Warren | 47 min |
| May 10, 5:50 PM EDT | Special Weather Statement | RAH | Alamance, Durham, Orange | 55 min |
| May 10, 5:56 PM EDT | Special Weather Statement | RAH | Franklin | 64 min |
| May 10, 6:00 PM EDT | Special Weather Statement | RAH | Davidson | 45 min |
| May 10, 6:08 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville, Orange, Wake | 48 min |
| May 10, 6:26 PM EDT | Special Weather Statement | RAH | Halifax | 79 min |
| May 10, 6:36 PM EDT | Special Weather Statement | RAH | Davidson, Montgomery, Randolph, Stanly | 54 min |
| May 10, 6:47 PM EDT | Special Weather Statement | RAH | Franklin | 58 min |
| May 10, 7:07 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Randolph | 38 min |
| May 10, 7:14 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Nash | 46 min |
| May 10, 7:24 PM EDT | Special Weather Statement | RAH | Edgecombe, Nash | 66 min |
| May 10, 7:33 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Lee, Moore, Randolph | 57 min |
| May 10, 7:35 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Nash, Wilson | 70 min |
| May 10, 7:40 PM EDT | Severe Thunderstorm Warning | RAH | Chatham | 35 min |
| May 10, 7:53 PM EDT | Special Weather Statement | RAH | Anson | 52 min |
| May 10, 7:55 PM EDT | Special Weather Statement | RAH | Durham | 35 min |
| May 10, 7:59 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 46 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.